# SDR USAA2009042891005

- Difficulty date: April 27, 2009
- Submitted: April 28, 2009
- Operation: Air carrier
- Aircraft: N815AW
- Make and model: Airbus A319-132
- Aircraft serial: 1323
- Aircraft time: 31,526 hours, 12,347 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2514353
- Condition: Missing
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 537 - BWI-LAS - EMERGENCY LIGHTS - EMERGENCY PATH LIGHT AT SEAT 3C HAS LENS COVER MISSING.  REPLACED MISSING LENS COVER.
